# SDR YTRA1020301

- Difficulty date: June 23, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N414LV
- Make and model: Bell 206L-4
- Aircraft serial: 52006
- Aircraft time: 11,860 hours
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206033004175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FOUND UPPER LT TAILBOOM ATTACH FITTING CRACKED.  REMOVED CRACKED TAILBOOM ATTACH FITTING AND INSTALLED NEW FITTING.
